# SDR SWAA2021032256198

- Difficulty date: February 26, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 20,843 hours, 9,243 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Loose
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF #1 PYLON; DEFLECTION RIB TO UPPER SHELF PANEL; SERRATED PLATE FASTENERS LOOSE / REPAIRED PER SRM 57-51-02-2R-4 & EA 21-157-00599 CLEARANCE GOOD PER SRM 57-50-01SA-M 326 A1303171
